# SDR DALA1109680194

- Difficulty date: February 8, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 62,262 hours, 9,129 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 25AB ARE INOPERATIVE.  MX FOUND THE RECESSED CONTACT AT FLOOR DISCONNECTED AND SECURED.
